

Panadol
Panadol Paracetamol 500mg Liquid Capsules 48
Panadol Mini Caps (for pain relief) are an easy to swallow, pain relief option from Australia's Most Trusted Pain Relief Brand.* The small capsule-shaped tablets have a smooth gelatin-coating for easy swallowing. Like other Panadol tablets and caplets, Panadol Mini Caps provide pain relief and are gentle on the stomach.
Panadol Mini Caps (for pain relief) are an easy to swallow, pain relief option from Australia's Most Trusted Pain Relief Brand.* The small capsule-shaped tablets have a smooth gelatin-coating for easy swallowing. Like other Panadol tablets and caplets, Panadol Mini Caps provide pain relief and are gentle on the stomach.
Panadol Mini Caps provide fast and effective relief of pain associated with: headache, tension headache, cold and flu symptoms, migraine headache, muscular aches, arthritis, osteoarthritis, backache and period pain. Panadol Mini Caps also reduce fever.
Provides fast, effective relief from headache, body aches, and toothache. Suitable for people with stomach ulcers.
Panadol Mini Caps provide fast, effective relief of pain and discomfort associated with Headache/Tension headache, Toothache, Cold & flu symptoms, Migraine headache, Muscular aches, Arthritis/Osteoarthritis, Backache, Period pain.
*Reader's Digest Most Trusted Brands Survey Australia, 2010-2024
Keep out of reach of children. Use only if seals are intact.
AUST R NUMBER:81007
Each gelatin coated tablet contains: Paracetamol 500mg
INGREDIENTS:Paracetamol 500mg
Age: 7-12, Tablets: 1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs). 12- Adult, Tablets: 1-2, How often: every 4-6 hrs with water as required (maximum 8 tablets in 24 hrs).
Age: 7-12, Tablets: 1/2-1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs).
Do not use Panadol Mini Caps If you are allergic to paracetamol, caffeine or hydroxybenzoates, If using other medicines containing paracetamol or caffeine, For children below age 12, For more than 48 hours at a time for children aged 12-17 except on medical advice, For more than a few days at a time in adults except on medical advice, If pregnant, except on medical advice, If any of the seals on this packaging are broken, If the package use-by date has expired, Until you read the enclosed leaflet carefully.
Stop use and see your doctor immediately if you have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.
If an overdose is taken or suspected, ring the Poisons Information Centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.
If you have any questions before making a purchase chat with our online operators to get more information.
Ask An Expert or find our Questions & Answers